Erfa Thyroid Sweetness and Tooth decay

Hi. I started T3CM 2 months ago on armour but had to stop as it irritated my stomach at 4.30 am. I have just started Erfa thyroid and dose same time but it seems very sweet due to the ingredient dextrose. Would that not eventually rot your teeth as I am doing it under the tongue.As far as I know, adrenals don't like sugar in the morning??????I am only starting on 1 grain but it is sweet. Any help? I can't dose during the day as get so fatigued from thyroid so this seems to work well for me energy wise (T3CM). Eventually I will try to add a day dose.

6 Replies

oldestnewest
  • You can see what the ingredients of the most available desiccated thyroid products are by going here:

    thyroiduk.org.uk/tuk/treatm...

    You will see that all contain some form of sugar - though one has none as a specific ingredient, simply a variable quantity used preparing the Thyroid USP powder from which it is made.

    Ironically, a recent formulations of Armour appeared to reduce the proportion of dextrose - which was suggested to be why many people found sub-lingual techniques either did not work as effectively or were less pleasant. Rumour (and that is all I have seen) has it that they might have increased the dextrose a bit in a later reformulation.

    Rod

  • Thank you for your prompt reply. I can see that most thyroid has some sort of sugar in them but am concerned doing sublingual Erfa it might decay teeth as it has dextrose, Guess I'd better chew and swallow and rinse.Thank you

  • Elaine, I don't think you need to chew Erfa at all since it seems to decompose easily, Armour on the other hand gets stuck in my teeth which I hate. I would much rather go back to Erfa.

  • Thank you Heloise. I have been crushing my Erfa as having better results on the under tongue way than just swallowing. Seems to zap me when I swallow. But I crush the Erfa and wait for it to dissolve then swill with water as my tooth is starting to hurt. Guess there was decay before and this has just made it worse. Oh well, at least I feel much better on Erfa. Was doing T3CM but my stomach was being irritated by early morning dose, but just found out I have H pylori so hopefully once that is treated I maybe able to go back to T3CM.I hope this helps some people who are having same problem as me as I read a pathology report that said that is why Thyroid meds can irritate your stomach as well as IBS.

  • Why the hell is there sugar in any meds!!

  • Hi sporty. Good question. I'm told you need the sugar (lactose) to dissolve sublingually. I am having great results this way but ouch my tooth. I swill water as soon as I have dissolved Erfa.

You may also like...